Guest reco46 Posted September 12, 2008 Share Posted September 12, 2008 Ok last week re-started epival at 750mgs, this week pdoc says you have to add back lithium 900mgs, with no titration period in one day. This on top of tegretol 600mgs daily. 4 weeks ago had to stop lexapro 20mgs and trazadone 200mgs cold turkey, doctors orders. In case youre wondering was becoming completely drained from diarreah - lost 40 pounds in a short time. Anyway diarreah stopped, had to be the lexapro, maybe the trazadone, or both - this is the reason for bringing back the mood stabilizers full force - I NEED THEM! BAD Adjusting to taking full dose of epival and lithium within days hasn't been as bad as I thought. Stayed off work for a week to adapt. The only thing a bit bothersome is adding the lithium has brought on restless sleep. Waking 2:30 - 3:00am cant go back to sleep. Mind racing. Is this normal? I thought lithium was somewhat sedating like epival seems to be. I have lots of sleep help in the form of trazadone, oxazepam, cloneazepam, xanax - but have been holding back on taking any more meds right now till body adjusts to new meds. In conclusion I sure hope 3 mood stabilizers can quell my brain and give me some relief. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.